Ask an expert
Question

15 Jul 2010

Patches
Good Day

I have been using Estaril patches for just over 2 months now and initially the results were immediate, having previously woken during the night being too hot. I cannot say its hot flushes.. just feeling very warm. A week ago I started curves gym due to having put weigh on around my middle, I also still go my regular yoga, kickbox and Zumba dance classes.
Suddenly i am back to square 1 and waking up again very warm and cannot get back to sleep and suffering headaches as a result. I am worried that perhaps the dosage is indeed too low but if i go to a higher dosage how long will it be till my body gets used to that? Or could it merely be addtional exercise playing havoc with the hormones and possibly settle down after getting used to additional / different exercise. I would much prefer a natural medication but worried that they will not provide oestrogen etc etc that would assist with bone density. I do not take any other supplements . Please advise
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you wait a while before doing anything. Exercise does push up your core temperature. See if your body will adjust.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.